MAUDE Adverse Event Report: ARTHREX, INC. 2.5MM HEX SCREW DRIVER; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. 2.5MM HEX SCREW DRIVER; INTRAMED FIXATN ROD AND ACCESS
Model Number 2.5MM HEX SCREW DRIVER
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned for evaluation; no pictures were provided.The most likely cause for the reported failure can be attributed to user error; however, due to the device not being returned, we are unable to confirm the reported event.
 
Event or Problem Description
On 03/28/2023, it was reported by a sales represetnatiev via sems that an 0416-200 2.5mm hex screw driver was not engaging the 3.5mm cortical screw.This occurred during a case, a different driver was used to complete the case.

Brand Name
2.5MM HEX SCREW DRIVER
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19574238
Report Number1220246-2024-06260
Device Sequence Number4159678
Product Code HSB
UDI-Device Identifier00848665032345
UDI-Public00848665032345
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.5MM HEX SCREW DRIVER
Device Catalogue Number0416-200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown